# SDR CALA2024110601027

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 32,818 hours, 3,097 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORT SEAT CUSHION 12F SOILED, SMELLS BAD. REMOVE AND REPLACE SEAT CUSHION 12F. OPS CHK G OOD AT THIS TIME. OK TO CONTINUE
